MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1054655TP
Medical Device Problem Codes Degraded (1153); No Display/Image (1183); Obstruction of Flow (2423); Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy 100 ventilator inoperative condition occurred.There was no harm or injury reported.A report was received from a visiting nurse, stating that when an alarm was supposed to sound, it did not sound, and the display was blank and indicated only the time of occurrence.The event first occurred when suction was being performed on a patient twice between 12:00pm and 3:00pm.The alarm which had usually sounded did not sound.The display was blank and indicated only the time.The issue was resolved by resetting the device.The second event occurred when the circuit was removed to wipe water inside the hose at 10:45pm.The customer states it is possible that this event occurred because they removed the circuit during suction.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a trilogy 100 ventilator inoperative condition occurred.There was no harm or injury reported.A report was received from a visiting nurse, stating that when an alarm was supposed to sound, it did not sound, and the display was blank and indicated only the time of occurrence.The event first occurred when suction was being performed on a patient twice between 12:00pm and 3:00pm.The alarm which had usually sounded did not sound.The display was blank and indicated only the time.The issue was resolved by resetting the device.The second event occurred when the circuit was removed to wipe water inside the hose at 10:45pm.The customer states it is possible that this event occurred because they removed the circuit during suction.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information/evaluation: the ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was not confirmed.During the evaluation of the device at the manufacturer's service center, the event log was checked, and no alarm logs for "circuit disconnected", "low minute ventilation" or "low inspiratory pressure" were found.Using a circuit and accessories similar to the ones that had been in use at the time of the event, alarm activation verification was performed with a test lung being connected in the same ventilation settings, and it was confirmed that "circuit disconnected" and "low minute ventilation" alarms sounded.When functional test was performed, it was confirmed that some items for flow, (repair test 0030.0170 to 0290 and 0550 to 0630), resulted in fail.When the device was disassembled and internal checking was performed, it was confirmed that white powdery dirt adhered from the air intake to the blower.It is possible that the dirt inside the device impacted the fail for functional test.Since the alarm activation was confirmed at the abovementioned verification regarding the reported issue, the fail at functional test would not be the direct cause of the alarm not sounding issue, but it is possible that there may have been an impact.The device's sensor system board was replaced to address the issue.Regarding the issue of only the time was displayed when the alarm occurred, alarms were intentionally generated repeatedly and the screen display was checked at each time during the investigation period, but no issues such as the reported ones were not duplicated.Since the device passed functional test, it has been determined that there is no issue.Periodic maintenance 1 was performed.The following parts were replaced to prevent failure: pollen filter.Performed repair test, alarm check, battery check, run in tests and cleaning then confirmed the unit operated properly.Confirmed the software version is 14.1.0.Box h coding updated based on the outcome of the evaluation.

Brand Name
TRILOGY100 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22009418
Report Number2518422-2025-105540
Device Sequence Number5404847
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR1054655TP
Device Catalogue NumberR1054655TP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0882-2023
Patient Sequence Number1
Patient SexUnknown